# SDR AWXA200200230

- Difficulty date: March 7, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 50,459 hours, 31,425 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 65C3836419
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-17 CHECK A .125 INCH CRACK WAS FOUND ON THE VERTICAL LEG OF THE FORWARD CARGO DOOR LOWER TEE CHORD IN THE THIRD FASTENER HOLE FROM AFT END OF BEAM BS 487.
